# SDR R61A2018102311058

- Difficulty date: October 21, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N751YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 2,947 hours, 1,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: R2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR VENT FLAP HANDLE STUCK. WE ARE UNABLE TO DISARM THE DOOR.  CLEANED AND LUBRICATED R2 DOOR VENT FLAP HANDLE IAW AMM 52-12-00.
